Stability of a mixed type cubic and quartic functional equation in fuzzy Banach spaces

Zhu Li

Abstract


In this paper, we generalized Ulam-Hyers stability of the mixed type cubic and quartic functional equation in fuzzy Banach space.

https://doi.org/10.28919/jmcs/3376


Full Text: PDF

How to Cite this Article:

Zhu Li, Stability of a mixed type cubic and quartic functional equation in fuzzy Banach spaces, J. Math. Comput. Sci., 7 (2017), 821-831

Copyright © 2017 Zhu Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS